Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 13 found articles
 
 
  Conditional Symmetry of a System of Nonlinear Reaction-Diffusion Equations
 
 
Title: Conditional Symmetry of a System of Nonlinear Reaction-Diffusion Equations
Author: Barannyk, T. A.
Appeared in: Ukrainian mathematical journal
Paging: Volume 67 (2016) nr. 11 pages 1621-1628
Year: 2016
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands
Toegankelijkheidsverklaring